# SDR DL72S010419

- Difficulty date: March 13, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 65,734 hours, 50,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT AT REAR EXIT WOULD NOT TEST - REPLACED LIGHT RACK
